# SDR 2001F00155

- Difficulty date: June 29, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N802MA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Part number: 32EN614
- Condition: Shorted
- Location: Stabilizer
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL WHEN THRUST LEVER ADVANCED TAKEOFF WARNING HORN SOUNDED.  AIRCRAFT TAKEOFF CONFIGURATION CHECK, HORN COULD NOT BE SILENCED.  ABORTED TAKEOFF.  TROUBLESHOT SYSTEM FOUND STABILIZER UPPER LIMIT TAKEOFF WARNING SWITCH INOPERATIVE.  REMOVED AND REPLACED SWITCH IAW MM 32-26-24.  OPS CHECKED GOOD IAW MM 31-26-01.  RETURNED AIRCRAFT TO SERVICE.  (M)
